Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Desensitization protocols for vancomycin hypersensitivity
Autore:
Wazny, LD; Daghigh, B;
Indirizzi:
London Hlth Sci Ctr, Dept Pharm, London, ON N6A 4G5, Canada London Hlth Sci Ctr London ON Canada N6A 4G5 , London, ON N6A 4G5, Canada London Hlth Sci Ctr, SW Ontario Reg Self Care Dialysis Ctr, London, ON N6A4G5, Canada London Hlth Sci Ctr London ON Canada N6A 4G5 r, London, ON N6A4G5, Canada
Titolo Testata:
ANNALS OF PHARMACOTHERAPY
fascicolo: 11, volume: 35, anno: 2001,
pagine: 1458 - 1464
SICI:
1060-0280(200111)35:11<1458:DPFVH>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Soggetto:
RED-MAN SYNDROME; MAST-CELL ACTIVATION; STAGE RENAL-DISEASE; HISTAMINE-RELEASE; TRYPTASE LEVELS; ANAPHYLACTOID REACTIONS; SYSTEMIC-ANAPHYLAXIS; ALLERGIC REACTIONS; MUSCLE-RELAXANTS; DRUGS;
Keywords:
anaphylaxis; Red Man syndrome; vancomycin;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
44
Recensione:
Indirizzi per estratti:
Indirizzo: Wazny, LD London Hlth Sci Ctr, Dept Pharm, 375 South St, London, ON N6A 4G5, Canada London Hlth Sci Ctr 375 South St London ON Canada N6A 4G5 Canada
Citazione:
L.D. Wazny e B. Daghigh, "Desensitization protocols for vancomycin hypersensitivity", ANN PHARMAC, 35(11), 2001, pp. 1458-1464

Abstract

OBJECTIVE: To discuss the pathophysiology of vanomycin-induced immediate hypersensitivity reactions, review of process of vancomycin desensitization,and provide specific directions for ordering and preparing rapid and slow desensitization protocols. DATA SOURCES: A MEDLINE search (1996-February 2001) of English-language literature pertaining to vancomycin desensitization and hypersensitivity reactions was performed. Tertiary sources were also used. DATA EXTRACTION: Published clinical studies and case reports. DATA SYNTHESIS: The pathophysiology of vancomycin-induced hypersensitivityreactions is discussed along with the procedure of vancomycin desensitization. Desensitization should be considered in Red Man syndrome (RMS) that does not respond to the usual treatment measures, and in vancomycin-induced anaphylaxis. Rapid desensitization is preferred as it is effective in the majority patients and enables therapeutic dosing of vancomycin within 24 hours. In patients who fail rapid desensitization, a slow desensitization protocol may be tried. CONCLUSIONS: Vancomycin-induced immediate hypersensitivity reactions include RMS and anaphylaxis. Vancomycin desensitization should be considered forsevere RMS reactions not responding to usual measures and in anaphylactic reactions to vancomycin when substitution of another antibiotic is not feasible.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/10/20 alle ore 11:58:30